# SDR NACA2023010300001

- Difficulty date: January 3, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,175 hours, 18,293 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN TEMP INOP CAME ON MIDWAY THROUGH FLIGHT. COMPLY WITH QRH, TEMP REMAINED STABLE IN AFT CABIN. PERFORMED ZONE TEMPERATURE CONTROLLER BITE TEST, PASSED VERIFIED NO FAULT PER FIM 21-61 FT 803. OPS CHECK NORMAL, OK FOR SERVICE
